zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A fractional variational iteration method for solving fractional nonlinear differential equations. (English) Zbl 1219.65085
Summary: Recently, fractional differential equations have been investigated by employing the famous variational iteration method. However, all the previous works avoid the fractional order term and only handle it as a restricted variation. A fractional variational iteration method was first proposed by the author and E.W.M. Lee [Phys. Lett. A 374, 2506–2509 (2010)] and gave a generalized Lagrange multiplier. In this paper, two fractional differential equations are approximately solved with the fractional variational iteration method.
65L99Numerical methods for ODE
34A08Fractional differential equations
34A45Theoretical approximation of solutions of ODE
45J05Integro-ordinary differential equations
[1]He, J. H.: Variational iteration method: a kind of nonlinear analytical technique: some examples, Int. J. Nonlinear mech. 34, 699-708 (1999)
[2]Safari, M.; Ganji, D. D.; Moslemi, M.: Application of he’s variational iteration method and Adomian’s decomposition method to the fractional KdV–Burgers–Kuramoto equation, Comput. math. Appl. 58, 2091-2097 (2009) · Zbl 1189.65255 · doi:10.1016/j.camwa.2009.03.043
[3]Odibat, Z.; Momani, S.: The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics, Comput. math. Appl. 58, 2199-2208 (2009) · Zbl 1189.65254 · doi:10.1016/j.camwa.2009.03.009
[4]He, J. H.; Wu, G. C.; Austin, F.: The variational iteration method which should be followed, Nonlinear sci. Lett. A 1, 1-30 (2010)
[5]Das, S.: Analytical solution of a fractional diffusion equation by variational iteration method, Comput. math. Appl. 57, 483-487 (2009) · Zbl 1165.35398 · doi:10.1016/j.camwa.2008.09.045
[6]Khan, N. A.; Ara, A.; Ali, S. A.: Analytical study of Navier–Stokes equation with fractional orders using he’s homotopy perturbation and variational iteration methods, Int. J. Nonlinear sci. Numer. 10, 1127-1134 (2009)
[7]Wu, G. C.; Lee, E. W. M.: Fractional variational iteration method and its application, Phys. lett. A 374, 2506-2509 (2010)
[8]Kolwankar, K. M.; Gangal, A. D.: Fractional differentiability of nowhere differentiable functions and dimensions, Chaos 6, 505-513 (1996) · Zbl 1055.26504 · doi:10.1063/1.166197
[9]Kolwankar, K. M.; Gangal, A. D.: Local fractional Fokker–Planck equation, Phys. rev. Lett. 80, 214-217 (1998) · Zbl 0945.82005 · doi:10.1103/PhysRevLett.80.214
[10]Chen, Y.; Yan, Y.; Zhang, K. W.: On the local fractional derivative, J. math. Anal. appl. 362, 17-33 (2010) · Zbl 1196.26011 · doi:10.1016/j.jmaa.2009.08.014
[11]Jumarie, G.: Modified Riemann–Liouville derivative and fractional Taylor series of non-differentiable functions further results, Comput. math. Appl. 51, 1367-1376 (2006) · Zbl 1137.65001 · doi:10.1016/j.camwa.2006.02.001
[12]Shawagfeh, N. T.: Analytical approximate solutions for nonlinear fractional differential equations, Appl. math. Comput. 131, 517-529 (2002) · Zbl 1029.34003 · doi:10.1016/S0096-3003(01)00167-9
[13]Almeida, R.; Malinowska, A. B.; Torres, D. F. M.: A fractional calculus of variations for multiple integrals with application to vibrating string, J. math. Phys. 51, 033503 (2010)
[14]Malinowska, A. B.; Ammi, M. R. S.; Torres, D. F. M.: Composition functionals in fractional calculus of variations, Commun. frac. Calc. 1, 32-40 (2010)
[15]N.R.O. Bastos, R.A.C. Ferreira, D.F.M. Torres, Discrete-time fractional variational problems, Signal Process. (2010), in press (doi:10.1016/j.sigpro.2010.05.001).